Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in left side of chest after taking push ups. Could this be a heart problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Posted Sun, 24 Nov 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 23 minutes later
Brief Answer: Please write the query in detail Detailed Answer: Hi, There seems no query appearing here. Please write it in detail so that we can discuss your health issues better. Thanks
Above answer was peer-reviewed by
Follow-up: Pain in left side of chest after taking push ups. Could this be a heart problem? 8 minutes later
I feel slight pain in chest slight left side from centre, the pain last from say a min or so.. It started the day i did pushups with the hands close to each other.. Im just worried that its been almost 7days but i still feel that slight pain at times... no indigestion, but have a gas problem for 7 months or so... I do smoke are 5 cigi a day and ONLY beer on weekends. i do regular workouts early morning.. run for are 20 mins covering 3Km and other light weight ex for 45mins weight is 69kgs I am worried is that a HEART problem I'm facing?
Answered by Dr. Chakravarthy Mazumdar 28 minutes later
Brief Answer: Should be muscle on the chest Detailed Answer: Hi, Heart related chest pains typically last more than 15 minutes and are excruciating over an area larger than the fist of your hand. Since the pain started after a work out you most likely injured a muscle on the chest or intercostals. They take a longer time to heal than a week. So I just suggest a VOLINI spray over the area when it hurts. Last thing and most important health measure that you should take is but 'obvious 'QUIT SMOKING'. Your healing and smoking are indirectly related and it increases the healing time. I appreciate your other healthy habits but all are nullified with your habit. Let me know if you have further inquiry.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor